Content Vol. 4 N 4, 2018

Pages 50 - 64

Stability Analysis For Gang Model; Ahiaba A.A, M.O Ibrahim; Inter. J. Acad. Stud; 4(4):50-64

In this paper, criminal gang membership is treated as an infection that spreads through the host community by social contact. A mathematical model consisting of a system of coupled nonlinear ordinary differential equation is used to describe this spread. The equilibrium points of the model are found and their stabilities are investigated using the Routh Hurwtiz criteria. Moreover, the formula for basic reproductive number is obtained. The model exhibits two equilibra namely the Gang Free Equilibrium   and the Gang Endemic Equilibrium  . It was found that for Rc < 1, it is locally asymptotically stable for (GFE) and for Rc > 1 (GEE).

Key words:

Epidemics model-, Gangs, Equilibrium points, Stability, Equation.

User login